Advertisement

Mathematische Zeitschrift

, Volume 265, Issue 2, pp 437–449 | Cite as

L p Wiener–Tauberian theorems for M(2)

  • E. K. NarayananEmail author
  • Rama Rawat
Article

Abstract

We prove two sided and one sided analogues of the Wiener-Tauberian theorem for the Euclidean motion group, M(2).

Keywords

Wiener–Tauberian theorem Fourier transform Maximal ideals 

Mathematics Subject Classification (2000)

Primary 43A20 Secondary 22D15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agranovsky M.L., Narayanan E.K.: L p-integrability, supports of Fourier transforms and uniqueness for convolution equations. J. Fourier Anal. Appl. 10(3), 315–324 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Gangolli R.: On the symmetry of L 1 algebras of locally compact motion groups, and the Wiener Tauberian theorem. J. Funct. Anal. 25, 244–252 (1977)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Leptin H.: Ideal theory in group algebras of locally compact groups. Invent. Math. 31(3), 259–278 (1975/76)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Leptin H.: On one sided harmonic analysis in non commutative locally compact groups. J. Reine. Angew. Math. 306, 122–153 (1979)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Rawat R., Sitaram A.: The injectivity of the Pompeiu transform and L p-analogues of the Wiener–Tauberian theorem. Israel J. Math. 91, 307–316 (1995)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Stein E.M., Weiss G.: Introduction to Fourier analysis of Euclidean spaces. Princeton University Press, Princeton (1971)Google Scholar
  7. 7.
    Stein E.M.: Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton University Press, Princeton (1993)zbMATHGoogle Scholar
  8. 8.
    Sugiura M.: Unitary Representations and Harmonic Analysis. Kodansha Scientific books, Tokyo (1975)zbMATHGoogle Scholar
  9. 9.
    Szego, G.: Orthogonal polynomials. In: Amer. Math. Soc. Colloq. Publ. vol. 23, Amer. Math. Soc., Providence, RIGoogle Scholar
  10. 10.
    Weit Y.: On the one-sided Wiener’s theorem for the motion group. Ann. Math. 111, 415–422 (1980)CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of ScienceBangaloreIndia
  2. 2.Department of MathematicsIndian Institute of Technology, KanpurKanpurIndia

Personalised recommendations